Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Splittings of certain Fuchsian groups


Authors: M. J. Dunwoody and M. Sageev
Journal: Proc. Amer. Math. Soc. 125 (1997), 1953-1954
MSC (1991): Primary 20H10
DOI: https://doi.org/10.1090/S0002-9939-97-03916-6
MathSciNet review: 1401737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide an explicit splitting of Fuchsian groups of type $(1;n)$ as free products with amalgamation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20H10

Retrieve articles in all journals with MSC (1991): 20H10


Additional Information

M. J. Dunwoody
Affiliation: Department of Mathematics, University of Southampton, Highfield, Southampton, S017 1BJ, England
Email: mjd@maths.soton.ac.uk, mes@maths.soton.ac.uk

M. Sageev
Affiliation: Department of Mathematics, University of Southampton, Highfield, Southampton, S017 1BJ, England

DOI: https://doi.org/10.1090/S0002-9939-97-03916-6
Received by editor(s): January 30, 1996
Additional Notes: This work was partially supported by EPSRC Grant GR/K25618.
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1997 American Mathematical Society